# SDR GTIA2021041935690

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 15,547 hours, 6,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR REQUIRES SERVICE-L1 DOOR ACCUMULATOR WAS SERVICED IAW AMM 52-10-00
